Multi Vitamins With Iron!

@KlyliePot (5650)
Cavite City, Philippines
March 13, 2019 10:18am CST
Do you take Multi Vitamin's specially with iron, Yes it's true there's a side effects to us even its multi vitamins for our strong body! One of a side effects is constipation or diarrhea, heart burn,stomach pain or upset stomach,temporary staining of the teeth and lastly headache! So you Guy's if you don't really need it ..you know what I mean, this is your everyday health care specialist! Thank You Very Much..Stay Healthy Guy's!
7 people like this
9 responses
@Mavic123456 (18831)
• Thailand
13 Mar
We are taking natural... bee polen, maybe i should write something about it.
5 people like this
@KlyliePot (5650)
• Cavite City, Philippines
13 Mar
Yeah..please, share with us!
2 people like this
@Mavic123456 (18831)
• Thailand
14 Mar
@KlyliePot ok I will
1 person likes this
@KlyliePot (5650)
• Cavite City, Philippines
14 Mar
1 person likes this
@Corbin5 (134448)
• United States
13 Mar
No, I do not take them. I eat raisins for iron.
3 people like this
@KlyliePot (5650)
• Cavite City, Philippines
13 Mar
Cool...raisins is natural
1 person likes this
@shaggin (43228)
• United States
14 Mar
@Corbin5 I didn't know raisins had much iron in them!
1 person likes this
@Corbin5 (134448)
• United States
14 Mar
@shaggin Yes, raisins contain more iron than any type of fruit.
2 people like this
@srisahara (4533)
• Indonesia
14 Mar
I ever take iron multivitamin. Yes, it has side effect for me. My stomach feel paint and feel nause...So I stop consume the vitamin...
2 people like this
@KlyliePot (5650)
• Cavite City, Philippines
14 Mar
See..its true, because all western medicine and vitamins has a side effects to our body
@srisahara (4533)
• Indonesia
14 Mar
@KlyliePot The best medicine is nature medicines, they are not have bad side effect. But, nature medicine can't treat rapidly like chemical medicines.
1 person likes this
@KlyliePot (5650)
• Cavite City, Philippines
14 Mar
@srisahara its true and totally agreed with you
• United States
14 Mar
I cannot take iron it constipates me. I only take vitamin D right now.
2 people like this
@KlyliePot (5650)
• Cavite City, Philippines
14 Mar
See ,there's a side effects of iron...me too I don't take vitamins
1 person likes this
• United States
14 Mar
1 person likes this
@KlyliePot (5650)
• Cavite City, Philippines
14 Mar
@TiarasOceanView sometimes try alternative supplements like herbal or natural herbs! No side effects
1 person likes this
• United States
14 Mar
I just take a daily multivitamin but no added iron
2 people like this
@KlyliePot (5650)
• Cavite City, Philippines
14 Mar
Cool and no side effects to you?
1 person likes this
• United States
14 Mar
@KlyliePot no side effects
1 person likes this
@KlyliePot (5650)
• Cavite City, Philippines
14 Mar
@Marilynda1225 that's nice know
@didinedhia (3771)
• Algeria
16 Mar
oh wow. i hate side effects
1 person likes this
@KlyliePot (5650)
• Cavite City, Philippines
16 Mar
Then don't take it.. Make it herbal or organic
1 person likes this
• Algeria
16 Mar
@KlyliePot yes exactly
1 person likes this
@KlyliePot (5650)
• Cavite City, Philippines
16 Mar
@didinedhia much safe and no side effects
1 person likes this
@shaggin (43228)
• United States
14 Mar
I take multivitamins which have iron in them. I am anemic though so I also take an iron tablet each day too. At first it does cause a little constipation but it goes away after a few days.
1 person likes this
@KlyliePot (5650)
• Cavite City, Philippines
14 Mar
Good then..don't take so much be healthy
1 person likes this
@shaggin (43228)
• United States
14 Mar
@KlyliePot being a vegetarian is I'm sure what causes my anemia
1 person likes this
@KlyliePot (5650)
• Cavite City, Philippines
14 Mar
@shaggin so what the real causes do you think then?
1 person likes this
@May2k8 (7878)
• Indonesia
14 Mar
I better eat fruits and vegetables because multivitamins are not completely pure.
1 person likes this
@KlyliePot (5650)
• Cavite City, Philippines
14 Mar
Absolutely correct.. Much pure much better
1 person likes this
@kepweng (22632)
• United States
14 Mar
im on diet pills